Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 304647, 11 pages
http://dx.doi.org/10.1155/2012/304647
Research Article

On Geometry of Submanifolds of ( L C S ) ๐‘› -Manifolds

Department of Mathematics, Faculty of Arts and Sciences, Gaziosmanpasa University, 60250 Tokat, Turkey

Received 13 September 2011; Revised 16 December 2011; Accepted 17 December 2011

Academic Editor: Attila Gilรกnyi

Copyright © 2012 Mehmet Atceken. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We show geometrical properties of a submanifold of a ( L C S ) ๐‘› -manifold. The properties of the induced structures on such a submanifold are also studied.